Waterlogged


I have ingested so much water, I could possibly float out to sea at any time.

I miss my coffee. I haven't had my morning cup of coffee in over a week. My befuddled brain is finally adjusting to this change in habit. 

At first my brain was a bit scrambled and I had a headache every morning. But now I just kind of feel dull-headed all day.

Lawsy, this infection has taken a lot more out of me than prior UTIs. I don't know if it's the infection or the antibiotic I finished in the wee hours of Sunday morning, but my stomach is rebelling. 

Yesterday morning I decided my bed needed changed after spending so much time in it the past week. Once I got that done, I was exhausted and had to lie down before doing anything else. 

I'm so glad I got out last week and took photos at the park, because I could not do that right now. I'm just too weak for something that ambitious.


I have been reading a great book that I mentioned the other day. If you like a lot of twists and turns and suspense, then this may be a book for you.


From Amazon.com...

Lara’s life looks perfect on the surface. Gorgeous doting husband Massimo, sweet little son Sandro and the perfect home. 


Lara knows something about Massimo. Something she can’t tell anyone else or everything he has worked so hard for will be destroyed: his job, their reputation, their son. This secret is keeping Lara a prisoner in her marriage.

Maggie is married to Massimo’s brother Nico and lives with him and her troubled stepdaughter. She knows all of Nico’s darkest secrets – or so she thinks.


Then one day she discovers a letter in the attic which reveals a shocking secret about Nico’s first wife. Will Maggie set the record straight or keep silent to protect those she loves?

For a family held together by lies, the truth will come at a devastating price.



27 comments

  1. Antibiotics, UTIs, stomach bugs....a vicious circle. Check out the podcast "Fresh Air," and the recent episode about the book "Big Chicken," which discusses antibiotics resistance.

    ReplyDelete
    Replies
    1. I tend to agree with you. So far this is a vicious circle.

      Delete
  2. Antibiotics are miserable. Sometimes necessary, but there seems to be a price. Hope you're feeling much better real soon.

    ReplyDelete
    Replies
    1. I avoid taking them at all costs. They bring on yeast infections.

      Delete
  3. I just put this book on my library request list, Brenda. Thanks.
    I bet it is the antibiotics that are playing havoc with your stomach. I am usually taking something to protect my stomach when I am on those meds.
    Hope you feel better as the week progresses. xo Diana

    ReplyDelete
    Replies
    1. I think you're probably right. Never happened before though.

      Delete
  4. Sorry you're still feeling so icky. Hopefully it will pass soon. Book sounds good. I'm always looking for good reads....or good listens, as I like audio books. Hopefully I can find the audio version of this. Prayers for better health coming your way.

    ReplyDelete
  5. Since you are having trouble with the uti's start drinking cranberry juice. My Dr. likes me to drink a glass every day or every other day. The different flavors works too. Sometimes I even dump some in my ice tea. It has really helped me too and I can still have my coffee. Hope you get feeling better. I am glad that you listen to your body & rest when it tells you too. Take care!

    ReplyDelete
    Replies
    1. I think I'll do that. Drink cranberry juice more.

      Delete
  6. Have you been taking a probiotic while on antibiotics? Antibiotics kill not only the bad bacteria in your body, but also the good - that's why it wrecks havoc in your guts. Probiotics are your defense against that. Take good care of yourself and be well.

    ReplyDelete
  7. If you don't know about it already please google
    C.Diff immediately. If you are older or have health problems you should definitely be taking probiotics and eating yoqurt to replace the good bacteria in your system. UTI's are bad enough. Compounding the problems with C.Diff can have terrible repercussions. This is very important for you.

    ReplyDelete
  8. Oh Brenda, I'm sorry you are still feeling so bad. You said this infection has taken more out of you than previous UTIs - you know that is something I have definitely noticed since I got older - anytime I get sick with anything now it always seems worse and lasts longer than when I was younger. I nearly always have stomach problems from antibiotics and one time I got a c-diff infection from them. It does help to take probiotics when on antibiotics.

    Please rest and feel better soon! Drink that water and cranberry juice but don't float away!

    ReplyDelete
  9. I had c diff in the past before too, and I agree with the other comments above. C diff is horrible, I ended up in the hospital for 4 days because of it, in the quarantine wing. Antibiotics caused it. I always take probiotics plus eat yogurt when I take antibiotics now. Probiotics seem expensive, but well worth it if they improve your chances to fight off c diff.

    ReplyDelete
    Replies
    1. Heavens, I don't want to land in the hospital. No one to take care of the pupsters.

      Delete
  10. I took antibiotics once for salmonella. They gave me the biggest headache that grew until I stopped taking them and lasted another 10 days after that. It could be the antibiotics not lack of coffee. You need the medicine so just grit your teeth and go with it. You will get better.

    ReplyDelete
    Replies
    1. I haven't had a headache since the first few days without coffee.

      Delete
  11. I am so sorry that you are still not feeling well. Take it easy on yourself and relax. Just rest and read and take care of yourself and your pups.

    Get well soon.

    ReplyDelete
    Replies
    1. That's what I'm doing. Been back here in bed for well over a week.

      Delete
  12. Some actual antibiotics can make you feel sick and horrible.. you can usually request a change from your doctor. I do as some make me feel just rotten and my chest feel tight.. so I request something else. Also... ALWAYS take probiotics or eat alot of yogurt when on them. Thank goodness I don't get many infections anymore.. I used to have to do two to three courses sometimes to get over the infection, or take a different antibiotic. If it doesn't clear up with this course, I would beg the doctor for a different one to see if it can kick it.. and be sure to do the probiotic and yogurt with it. There's something out there called Congaplex by Standard Process, that you have to get through a Naturopath. But it is awesome in fighting infections. Anytime I feel like I'm getting something, I take a few for a couple of days, and it kicks it right out. Trouble is, it's spendy ($40.00 or so) so I haven't bought any for a couple of years, but was well worth it. Take care... Marilyn

    ReplyDelete
    Replies
    1. She prescribed a different one yesterday.

      Delete
  13. This comment has been removed by a blog administrator.

    ReplyDelete

I always enjoy reading your comments and having you join the conversation here at Cozy Little House. It is like having a gathering of friends sitting in my cozy apartment. Enjoying coffee and dessert, chatting and having a good time.

Please be kind with your comments. We all need kindness in this world. That's not to say you can't state your opinion! Everyone should be able to state their own opinion in a kind and thoughtful manner.

I appreciate each and every one of you!